Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Certain linear combinations of Hausdorff summability methods


Author: B. Vanderburg
Journal: Trans. Amer. Math. Soc. 71 (1951), 466-477
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0045224-4
MathSciNet review: 0045224
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0045224-4
Article copyright: © Copyright 1951 American Mathematical Society